why does your butt burn when you have diarrhea?

Update:

I dont have diarrhea

Update 2:

YOU CANT PUT VALELINE OR LOTION ON A BURN OR BROKEN SKIN.

8 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    stomach acids and all the wiping.

  • 1 decade ago

    1. What happens when you have diarrhea? You are constantly going to the restroom and "wiping" your butt. This irritates the skin, and "breaks-open" the top layer of skin, thus creating this burning senstation when you go to the bathroom and wipe.

    2. Solution? Not a whole lot. . .Buy baby wipes. . .No fragrance. . .(Fragrance will irritate it even more so)

    3. Good luck!

    Source(s): I work in the medical field.
  • 1 decade ago

    You are passing a lot of stomach acid when you have diarrhea. I burns the skin a bit.

  • Anonymous
    1 decade ago

    All great and correct answers. It's acidic, it burns, it sucks. Use something to reduce the burning and avoid the burrito special at Taco Bell.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    Becuz the acids in your intestines burn the poor little thing. Try some vaseline on it until you get better.

    Source(s): RN
  • 1 decade ago

    It gets irritated. Rub some lotion on the area. That helps.

  • 1 decade ago

    Gastric acid from the intestine isn't fully broken down.

  • 1 decade ago

    Use vaseline or powder like for babies.

Still have questions? Get your answers by asking now.